# SDR NSVA200600177

- Difficulty date: October 10, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N339CJ
- Make and model: Saab 340B
- Aircraft serial: 339
- Aircraft time: 26,423 hours, 32,888 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autocoarsen Sys
- Part number: 8542M2
- Part serial: 387
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF ROLL POWER PUSHED UP AUTOCOARSEN LIGHT CAME ON.  PERFORMED TROUBLESHOOTING IAW SAAB AMM 61-22-00, FAULT ISOLATION.  CHECKED WIRING TO P3 SWITCHES AND TEST SWITCHES.  NO FAULTS FOUND.  REMOVED AND REPLACED AUTO COARSEN COMPUTER IAW SAAB AMM 61-22-00, OPS CHECK GOOD, P/N 8542M2, S/N ON: 206, S/N OFF: 387.
